MathSciNet Relay Station
MathSciNet bibliographic data
MR2391672 76M10 (65N30 76D07)
Li, Jian; He, Yinnian A stabilized finite element method based on two local Gauss integrations for the Stokes equations. J. Comput. Appl. Math. 214 (2008), no. 1, 58–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement